# SDR CALA2024120601422

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 36,395 hours, 3,583 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Drive Unit
- Condition: Failed
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS DRIVE CAUTION PRIMARY AND SECONDARY SLAT DRIVES HAVE FAILED TO OPERATE, OR HAV E BEEN SHUT DOWN BECAUSE OF AN ASYMMETRY, SKEW/LOSS, DISAGREE, O R UNCOMMANDED MOTION. FIM TASK REF : 27-80-F1-70A-421A-A CMC MSG#  2722321 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB  NARRATIVE:  27 FCM OPS (RIGHT) FIM TASK 27-80-F1-29A-421A-A FOR MAINTENANCE MSG 27-22321 ACTIONED UP TO STEP 1.B.1.C. CMCF TEST 27 HIGH LIFT SYSTEM, SYSTEM TEST, SLATS PRIMARY FCM L CARRIED OUT. TEST PRODUCES NO FAULTS. PRELIMINARY INSPECTION OF CONNECTORS DE2702003P03B  & DM2789051P01 CARRIED OUT WITH NO OBVIOUS SIGNS OF DAMAGE. WIRING CHECKS TO BE COMPLETED PER FIM TASK. BCN NUMBER UAL-UAL-24-3018-02B(R01). CARRY OUT AMM 27-89-05-00B-340A-A FOR OUTBOARD LEADING EDGE SLAT BREAKAWAY CONNECTOR FUNCTIONAL TEST AND LANYARD RIGGING. REFERENCE LOGPAGE 3096398 FOR COMPLETED WIRING CHECKS REF LOG PAGE 3096432 FOR ADJUSTMENT OF #5 SLAT BREAKAWAY LANYARD & TURNBUCKLE AS PER 27-89-05-00B-340A-A AND INSPECTOR ITEM. ALL SUBSEQUENT REQUIRED AMM TESTS PASSED ON GROUND. AS PER FIM 27-80-F1-29A-421A-A OK TO CONTINUE.
